Lemsip Max Sinus and Flu is used to relieve the symptoms of cold and flu including headache, sore throat, body ache, fever, pain and congestion in the nose. Each sachet contains 1000mg of paracetamol and 60mg Pseudoephedrine Hydrochloride, a decongestant which relieves a blocked or runny nose.
Relieves headache, fever and blocked nose
Relieves body aches and pains
Soothes sore throat
How To Use
Adults and children over 12: Pour one sachet of powder into a mug and fill with hot, but not boiling, water. Stir until dissolved. If preferred, sweeten to taste with sugar, honey or your usual sweetener. One sachet every 4-6 hours. Do not exceed 4 sachets in 24 hours.
Ingredients: Each sachet contains 1000mg of paracetamol and 60mg of pseudoephedrine HCI
We aim to get your order into the next collection available after your order is received. Please kindly note that this is not a guarantee of next working day delivery. Should there be a delay in processing your order for any reason – you will be notified immediately. All products are subject to availability and delays may sometimes occur that are outside of our control. Any dates specified for delivery are therefore approximate only.
When you purchase online, you have a statutory right to return a Product (other than perishable produce) up to 7 days after your order has been delivered (cooling off period). We can change or cancel an order up until it is dispatched. If the order has been dispatched, you can return the Product to us and we will organise a refund (excluding delivery cost). Goods must only be returned if they are unused, unopened and in their original condition. Any breakages or damage must be reported within 24 hours of purchase/delivery.